On the capacity in communication by smooth signals
Doklady Akademii Nauk, Tome 242 (1978) no. 1, pp. 32-35
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_242_1_a6,
author = {I. A. Ibragimov and R. Z. Khas'minskii},
title = {On the capacity in communication by smooth signals},
journal = {Doklady Akademii Nauk},
pages = {32--35},
year = {1978},
volume = {242},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_242_1_a6/}
}
I. A. Ibragimov; R. Z. Khas'minskii. On the capacity in communication by smooth signals. Doklady Akademii Nauk, Tome 242 (1978) no. 1, pp. 32-35. http://geodesic.mathdoc.fr/item/DAN_1978_242_1_a6/